# SDR QXEA2009040600229

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 14,341 hours, 14,070 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 475003
- Part serial: MAL0103
- Condition: Malfunctioned
- Location: Nlg
- Part time: 14,341 hours, 14,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER GEAR UP SELECTION THE NOSE DOOR AMBER AND NOSE GEAR RED WITH THE INTRANSIT LIGHT IN GEAR HANDLE REMAINED ILLUMINATED 10 SECONDS LONGER THAN THE OTHER GEAR LIGHTS AND THEN EXTINGUISHED.  ALL OTHER INDICATIONS AND HYDRAULICS NORMAL.  NORMAL GEAR EXTENSION PERFORMED WITH NO ABNORMALITIES.  FERRY TO PDX FOR REPAIRS.  REMOVED AND REPLACED NLG RETRACT ACTUATOR AS A PRECAUTIONARY MEASURE.  C/W FUNCT OF  LANDING GEAR EXTENSION/RETRACTION.  OP'S CHECKS AND LEAK CHECKS ARE GOOD.  EXTENSION AND RETRACTION OF LANDING GEAR WITHIN TIME LIMITS.  MAINT PERFORMED IAW Q400 AMM TASKS NR 32-31-46-000-801,  NR 32-31-46-400-801, NR 32-31-00-720-801.  RETURNED TO SERVICE.
